C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Back to Search Results |
| Model Number |
776626 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the user mentioned the following complications: stent dislodgement, migration, pain and discomfort, infection, urinary symptoms while using the ureteral stent.No medical intervention was reported.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.A potential root cause for this event could be, "material selection" or "part "geometry".The device was used for treatment purposes, however, it is unknown if the device had met relevant specifications or contributed to the reported event.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: edema.Stone formation.Peritonitis.Extravasation.Ureteral reflux.Stent dislodgement, fragmentation, migration, occlusion.Fistula formation.Loss of renal function.Hemorrhage.Pain/discomfort.Stent encrustation.Hydronephrosis.Perforation of kidney, renal pelvis, ureter and/or bladder.Ureteral erosion.Infection.Urinary symptoms." "with any ureteral stent, migration is a possible complication, which could require medical intervention for removal.Selection of too short a stent may result in migration." "determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.